# SDR CALA2025102610528

- Difficulty date: October 10, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Part serial: NA
- Condition: Corroded
- Location: Fwd Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FWD CARGO PIT AT S-26L BETWEEN STA 500H - STA 500I BAFFLE IS CORRODED ON UPPER FLANGE.  REMOVED AND REPLACED 1EA BAFFLE PN: 143A7510-21 PO# 1134747.1 IAW UNITED B737-900ER SRM 51-40-02 AND BAC DWG #143A7505 REV -.
